# SDR ASAA2023050643142

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,118 hours, 13,604 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE AT 6000 MSL. FMC'S RECOVERED AT 4000 MSL. GROUNDED - YES. RESET BOTH FMCS IAW B737-800 FIM 34-61- TASK 836. OPS CHK OK.
